| Model Number |
439688 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: w1tr01 crt-p, implanted (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that all of their symptoms that they had with their first device came back with their cardiac resynchronization therapy pacemaker (crt-p).Additionally, the patient noted that they were informed that they had disconnected a lead into their lungs.The crt-d and left ventricular (lv) lead remain in use.No further patient complications have been reported as a result of this event.